# SDR SIMA2012058016

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 20,590 hours, 19,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTX INSPECTION CREW MEMBER FOUND FLASHLIGHT MISSING.  RESTORATION OF MEL ITEMS.  FOUND FLASHLIGHT AND REINSTALLED IAW EMB 140 MM CHAPTER 33-50-16.  OPERATIONAL CHECKED GOOD MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
